# SDR V0XR20120906J0084

- Difficulty date: September 6, 2012
- Submitted: September 6, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 20,734 hours, 14,505 cycles
- Engine: Ge CF348C1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Diaphragm
- Part number: SH670392901
- Condition: Cracked
- Location: Wing To Body
- Part time: 20,734 hours, 14,505 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LT WING TO FUSELAGE DIAPHRAGM AT BS 909.0.  REPAIRED IAW REO 670-53-82-436, AN EDDY CURRENT INSPECTION WAS COMPLIED WITH AND NO REJECTABLE INDICATIONS IAW NDTM 51-20-06, REO 670-52-35-127, SRM 51-21-11,51-22-00, AND 51-42-06.
